# SDR R61A201305290538

- Difficulty date: May 29, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 9,375 hours, 9,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT SIDE WALL Y40.950 SEAT TRACK SECTION X94.800 TO X209.000 HAS BLENDED UNPROTECTED AREAS WITH CORROSION PRESENT ALONG THE ENTIRE LENGH.  MX R & R SEAT TRACK IAW SRM 51-42-05 & 51-40-15.
